Copyright Notice:  Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com

Case Study:  Chronic Over-masturbation/Over-ejaculation and LDL drugs cause semen disorders for no sexual orgasm

Reader: 9/02/2010>
I am a 35 yr old male, 225 lbs, and I am experiencing the following symptoms: hair loss and decoloring, facial redness, decreased penile sensitivity, facial skin sagging, significantly increased sweating (especially facial), slight penile shrinkage, and some persistent itching in the testicles. I am otherwise extremely healthy, though I do take medication for controlling genetic cholesterol levels. I workout very regularly. I assume the causes of some of these symptoms relate to my job for the past 15 yrs (which has been 100% sedentary) and over-masturbation without lubrication (daily for approx 18 years). Now it's impossible to orgasm with a condom on and very rare to orgasm without one. How do I restore penile sensitivity from over-masturbation and restore my ability to orgasm during sex? You have some great information on the web site, but it's technical and a little hard to follow. I have tried one conventional herbal solution with no success. PLEASE HELP!

Dr. Lin: 9/02/2010>
The LDL lower drug is likely to reduce your testosterone and DHT level for more problems. Your semen production is very slow, leading to male orgasm dysfunction.
That is Ok. our products can help you compensate the androgen deficiency.
yes, You will  need ViaPal-hGH-P(3-010) and ArgiNOx(1-018), plus FishOil(1000 mg each meal)  to help you gradually rejuvenate your neuro-endocrine function and  boost your prostaglandin E-1/E-3 and Nitric Oxide production for healing.
http://www.actionlove.com/mail/herbform.htm